Rocky Mountain Journal of Mathematics

The Mori Property in Rings with Zero Divisors, II

Thomas G. Lucas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 4 (2007), 1195-1228.

Dates
First available in Project Euclid: 18 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1187453107

Digital Object Identifier
doi:10.1216/rmjm/1187453107

Mathematical Reviews number (MathSciNet)
MR2360294

Zentralblatt MATH identifier
1134.13016

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13E99: None of the above, but in this section

Keywords
Divisorial ideal Mori ring ring of finite fractions

Citation

Lucas, Thomas G. The Mori Property in Rings with Zero Divisors, II. Rocky Mountain J. Math. 37 (2007), no. 4, 1195--1228. doi:10.1216/rmjm/1187453107. https://projecteuclid.org/euclid.rmjm/1187453107


Export citation

References

  • V. Camillo and R. Guralnick, Polynomial rings over Goldie rings are often Goldie, Proc. Amer. Math. Soc. 98 (1986), 567-568.
  • F. Cedó and D. Herbero, The maximum condition on annihilators for polynomial rings, Proc. Amer. Math. Soc. 126 (1998), 2541-2548.
  • S. Endo, On semi-hereditary rings, J. Math. Soc. Japan 13 (1961), 109-119.
  • C. Faith, Annihilators, associated prime ideals and Kasch-McCoy commutative rings, Comm. Algebra 119 (1991), 1867-1892.
  • --------, Polynomial rings over Goldie-Kerr commutative rings, Proc. Amer. Math. Soc. 120 (1994), 989-993.
  • --------, Polynomial rings over Goldie-Kerr commutative rings, II, Proc. Amer. Math. Soc. 124 (1996), 341-344.
  • R. Gilmer, Multiplicative ideal theory, Queen's Papers in Pure and Appl. Math. 90, Queen's Univ. Press, Kingston, ON, 1992.
  • M. Griffin, Some results on $v$-multiplication rings, Canad. J. Math. 19 (1967), 710-722.
  • --------, Prüfer rings with zero divisors, J. Reine Angew. Math. 239/240 (1970), 55-67.
  • G. Hinkle and J. Huckaba, The generalized Kronecker function ring and the ring $R(X)$, J. Reine Angew. Math. 292 (1977), 25-36.
  • E. Houston and M. Zafrullah, On $t$-invertibility II, Comm. Algebra 17 (1989), 1955-1969.
  • J. Huckaba, Commutative rings with zero divisors, Marcel Dekker, New York, 1988.
  • J. Huckaba and J. Keller, Annihilation of ideals in commutative rings, Pacific J. Math. 83 (1979), 373-379.
  • B.G. Kang, Prüfer $v$-multiplication domains and the ring $R[X]_ N_v$, J. Algebra 123 (1989), 151-170.
  • J.W. Kerr, The polynomial ring over a Goldie ring need not be a Goldie ring, J. Algebra 134 (1990), 344-352.
  • J. Lambek, Lectures on rings and modules, Chelsea, New York, 1986.
  • T. Lucas, Strong Prüfer rings and the ring of finite fractions, J. Pure Appl. Algebra 84 (1993), 59-71.
  • --------, The integral closure of $R(X)$ and $R\langle X\rangle$, Comm. Algebra 25 (1997), 847-872.
  • --------, The Mori property in rings with zero divisors, in Rings, modules, groups and algebras (Venice, 2002), Lecture Notes in Pure Appl. Math., vol. 236, Dekker, New York, 2004, pp. 379-400.
  • --------, Krull rings, Prüfer $v$-multiplication rings and the ring of finite fractions, Rocky Mountain J. Math. 35 (2005), 1251-1326.
  • T. Nishimura, On the $v$-ideal of an integral domain, Bull. Kyoto Gakugei Univ., Ser. B 17 (1961), 47-50.
  • Y. Quentel, Sur la compacité du spectre minimal d'un anneau, Bull. Soc. Math. France 99 (1971), 265-272.
  • J. Querré, Sur une propriété des anneaux de Krull, Bull. Sci. Math. 95 (1971), 341-354.
  • --------, Intersection d'anneaux integres, J. Algebra 43 (1976), 55-60.
  • --------, Idéaux divisoriels d'un anneau de polynômes, J. Algebra 64 (1980), 270-284.
  • N. Raillard (Dessagnes), Sur les anneaux de Mori, C.R. Acad. Sci. Paris 280 (1975), 1571-1573.
  • M. Roitman, On Mori domains and commutative rings with CC$^\perp$, J. Pure Appl. Algebra 56 (1989), 247-268.
  • M. Zafrullah, The $D+XD_S[X]$ from GCD domains, J. Pure Appl. Algebra 50 (1988), 93-107.